# SDR SWAA2012111209217

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,694 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EXIT SIGN LENS BROKEN.  REMOVED AND REPLACED LENS IAW MM.
